# SDR MASA2009011500026

- Difficulty date: January 15, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- Aircraft time: 29,918 hours, 26,864 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ASH FLT 7186 ORD-ROC.  CREW DECLARED AND EMERGENCY DUE TO A FLAPS FAIL CAUTION MESSAGE ON EICAS.  MX COMPLIED WITH PART A OF THE FLAPS FAIL INSPECTION AND RELEASED AIRCRAFT BACK TO SERVICE.
